# SDR A6WA201542727

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 30,703 hours, 29,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3862, STRIP OF EMERGENCY FLOOR LIGHT NOT WORKING ROW 12.    REPLACED ROW 12 FLOOR TRACK EMERGENCY STRIP IAW AMM 33-50.  OPERATIONS CHECKED GOOD.
